Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   JOURNAL OF THE IRANIAN STATISTICAL SOCIETY (JIRSS)   MARCH 2011 , Volume 10 , Number 1; Page(s) 1 To 12.
 
Paper: 

STATISTICAL EVIDENCES IN TYPE-II CENSORED DATA

 
 
Author(s):  HABIBI RAD A.*, EMADI M., ARASHI M., ARGHAMI N.R.
 
* DEPARTMENT OF STATISTICS, SCHOOL OF MATHEMATICAL SCIENCES, FERDOWSI UNIVERSITY OF MASHHAD, IRAN
 
Abstract: 

In this article, we use a measure of expected true evidence for determine the required sample size in type-II censored experiments for obtaining statistical evidence in favor of one hypothesis about the exponential mean against another.

 
Keyword(s): EXPONENTIAL DISTRIBUTION, LIKELIHOOD RATIO, STATISTICAL EVIDENCE, TYPE-II CENSORED DATA
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

HABIBI RAD, A., & EMADI, M., & ARASHI, M., & ARGHAMI, N. (2011). STATISTICAL EVIDENCES IN TYPE-II CENSORED DATA. JOURNAL OF THE IRANIAN STATISTICAL SOCIETY (JIRSS), 10(1), 1-12. https://www.sid.ir/en/journal/ViewPaper.aspx?id=253175



Vancouver: Copy

HABIBI RAD A., EMADI M., ARASHI M., ARGHAMI N.R.. STATISTICAL EVIDENCES IN TYPE-II CENSORED DATA. JOURNAL OF THE IRANIAN STATISTICAL SOCIETY (JIRSS). 2011 [cited 2021June14];10(1):1-12. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=253175



IEEE: Copy

HABIBI RAD, A., EMADI, M., ARASHI, M., ARGHAMI, N., 2011. STATISTICAL EVIDENCES IN TYPE-II CENSORED DATA. JOURNAL OF THE IRANIAN STATISTICAL SOCIETY (JIRSS), [online] 10(1), pp.1-12. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=253175.



 
  pdf-File
Persian Abstract Yearly Visit 36
 
 
Latest on Blog
Enter SID Blog